# SDR HYI2005F00005

- Difficulty date: August 18, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N764EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0237
- Engine: Cont TSIO520VB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 642399
- Condition: Unserviceable
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AT 3000 FT, ON APPROACH, LT ENGINE BEGAN TO RUN ROUGH, PILOT PERFORMED FLOW CHECK, ALL ENGINE INSTRUMENTS APPEARED NORMAL, BOOST PUMPS TO LOW AS A PRECAUTIONARY. LT ENGINE CONTINUED TO RUN ROUGHER THEN SHUTDOWN, PILOT FEATHERED LT PROPELLER, LANDED WITHOUT INCIDENT.  MAINT FOUND NR 5 CONNECTING ROD FAILED.  (VIVIBLE THRU 8 INCHES IN DIAMETER HOLE IN CASE HALVES.  REMOVED AND REPLACED LT ENGINE AND RELEASED AIRCRAFT BACK TO SERVICE.  (NE01200505272)
